en
Scientific article
Case report
English

Serotonin syndrome following Methylene Blue infusion: a rare complication of antidepressant therapy

Published inJournal of neurology, neurosurgery and psychiatry, vol. 81, no. 12, p. 1412-1413
Publication date2010
Keywords
  • Adenoma/diagnosis/*surgery
  • Aged
  • Antidepressive Agents, Tricyclic/administration & dosage/*toxicity
  • Clomipramine/administration & dosage/*toxicity
  • Dantrolene/therapeutic use
  • Drug Interactions
  • Electroencephalography/drug effects
  • Female
  • Glasgow Coma Scale
  • Humans
  • Infusions, Intravenous
  • Intensive Care
  • Methylene Blue/*diagnostic use/*toxicity
  • Muscle Relaxants, Central/therapeutic use
  • Neurologic Examination/drug effects
  • Parathyroid Neoplasms/diagnosis/*surgery
  • *Parathyroidectomy
  • Postoperative Complications/*chemically induced/diagnosis
  • Serotonin Syndrome/*chemically induced/diagnosis/drug therapy
  • Serotonin Uptake Inhibitors/administration & dosage/*toxicity
Citation (ISO format)
HERITIER BARRAS, Anne-Chantal, WALDER, Bernhard, SEECK, Margitta. Serotonin syndrome following Methylene Blue infusion: a rare complication of antidepressant therapy. In: Journal of neurology, neurosurgery and psychiatry, 2010, vol. 81, n° 12, p. 1412–1413. doi: 10.1136/jnnp.2009.172221
Main files (1)
Article
accessLevelRestricted
Identifiers
ISSN of the journal0022-3050
564views
1downloads

Technical informations

Creation05/23/2012 8:45:57 AM
First validation05/23/2012 8:45:57 AM
Update time03/14/2023 5:33:30 PM
Status update03/14/2023 5:33:30 PM
Last indexation02/12/2024 8:13:35 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack